On the non-existence of energy stable minimal cones
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 6, p. 589-601
@article{AIHPC_1990__7_6_589_0,
     author = {Dierkes, Ulrich},
     title = {On the non-existence of energy stable minimal cones},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {6},
     year = {1990},
     pages = {589-601},
     zbl = {0714.49045},
     mrnumber = {1079573},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_6_589_0}
}
Dierkes, Ulrich. On the non-existence of energy stable minimal cones. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 6, pp. 589-601. http://www.numdam.org/item/AIHPC_1990__7_6_589_0/

[BDG] E., Bombieri, E. De Giorgi, and E. Giusti, Minimal Cones and the Bernstein Problem, Invent. Math., Vol. 7, 1969, pp. 243-268. | MR 250205 | Zbl 0183.25901

[D1] U. Dierkes, Minimal Hypercones and C0, 1/2-Minimizers for a Singular Variational Problem, Indiana Univ. Math. J., Vol. 37, No. 4, 1988. | MR 982832 | Zbl 0671.53044

[D2] U. Dierkes, A Classification of Minimal Cones in Rn × R+ and a Counter-Example to Interior Regularity of Energy Minimizing Functions, Manuscripta Math., Vol. 63, 1989, pp. 173-192. | MR 980571 | Zbl 0667.49030

[FH] H. Federer, Geometric Measure Theory, Springer Berlin-Heidelberg-New York, 1969, Grundlehren, 153. | MR 257325 | Zbl 0176.00801

[SSY] R. Schoen, L. Simon and S.T. Yau, Curvature Estimates for Minimal Hypersurfaces, Acta Math., Vol. 134, 1975, pp. 276-288. | MR 423263 | Zbl 0323.53039

[SL] L. Simon, Lectures on Geometric Measure Theory, Proc. of the Centre for Math. Analysis, Australian Nat. Univ., Vol. 3, 1983. | MR 756417 | Zbl 0546.49019

[SJ] J. Simons, Minimal Varieties in Riemannian Manifolds, Ann. Math., Vol. 88, 1968, pp. 62-105. | MR 233295 | Zbl 0181.49702